It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Candida Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-08-2008, 10:57 AM   #1
Registered User
(female)
 
Join Date: Mar 2008
Location: Severna Park, MD USA
Posts: 0
shannonrein7891 HB User
Candida

I have candidas and multiple chemical sensitivity. In the last two weeks, I've been eating a lot of garlic and cranberries, I’ve stopped eating any fruits (except cranberries) and wheat and sugar, and now I react to everything. I have a hard time breathing and my glands are always swollen. I will go into anaphylactic shock if I eat anything with a preservative or if it has a chemical in it. It seems like my allergies are ALOT worse now. Is this part of the die-off reaction?
Shannon

 
Old 03-09-2008, 04:56 AM   #2
Newbie
(female)
 
Join Date: Mar 2008
Location: England
Posts: 6
Tiger1405 HB User
Re: Candida

Could this be a sign of candida?

Symptoms:-
Mouth:-
Bad breath (Dentist said everything was fine and have good oral hygene)
Furry, white tongue
Skin:-
Random rashes apearing, warm to touch compared to normal skin with no rash ( they only last a couple of minutes... and alsoo seem to appear when nervous, as well as papetations)
Gut:-
Noisy gut (little rummberling noises coming from my gut)
Gas
Bloating
Odd Odor(not nice to here i no )
Soft stolls
Other things:-
I have symptoms of BV
Increased sweating
Post nasel drip

I also have good hygene

But i think all of this is down to candida or yeast which has spread through out my body? do you think it could be this? I'm quite positive that it is... iv also done alot or research on the topic and am pretty sure that it is... all the problems are making me really self concious and as a 16 year old i'v avoided social events because of it.. any help would be appreciated =)

 
Sponsors Lightbulb
   
Old 03-09-2008, 05:47 AM   #3
Newbie
(male)
 
Join Date: Mar 2008
Location: UK
Posts: 5
rdigir08 HB User
Re: Candida

hi tiger

were you on antibiotics recently? i have similar symptoms and waiting for test results, but i was on antibiotics for other illness and now i think i got candida infection. this is common after any oral antibiotic treatment.

 
Old 03-12-2008, 06:48 AM   #4
Senior Veteran
(female)
 
Join Date: Oct 2006
Posts: 6,178
Sannah HB UserSannah HB User
Re: Candida

It doesn't sound like die-off reaction to me. You have to be treating and, therefore, killing the yeast to release the toxins and have die off. I got treated for both my flora imbalance and my chemical sensitivities, etc. with good results. Let me know if you want any more info.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Help!! Overlapping symptoms of HypoT and Candida Albicans hopalong_too Candida 8 03-20-2009 11:49 AM
Candida Yeast Bacteria Cleanse....Still Seems Like A Miracle! ckc27 Candida 3 11-09-2007 11:53 AM
candida SHARON1952 Candida 18 10-12-2007 09:54 AM
Candida cherman Candida 17 07-15-2007 09:57 AM
Candida nonsense chigs489 Candida 14 08-28-2006 06:40 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



solofelix (7), Harry (6), JJ (5), sjb (4), gibbyviola (3), lala52 (2), bouscher (1), dee088 (1), fedup101 (1), Spirwarior (1)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (855), janewhite1 (823), Titchou (769), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (654), BlueSkies14 (610)



All times are GMT -7. The time now is 04:39 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!